Alert archive / Kentucky / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 4, NWS Charleston, WV

March 15, 2019Greenup County, Kentucky; Lawrence County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Mar 15, 2019, 12:45 AM EDT for Greenup County, Kentucky; Lawrence County, Ohio. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2019, 12:45 AM EDT (04:45 UTC)
Expired
Mar 15, 2019, 1:00 AM EDT
In force
15 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greenup County, KY, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 85 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 12:50 AM EDTTSTM WND DMGPedro, OH2 TREES DOWN ON STATE ROUTE 93

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

536 
WUUS51 KRLX 150445
SVRRLX
KYC089-OHC087-150500-
/O.NEW.KRLX.SV.W.0004.190315T0445Z-190315T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1245 AM EDT FRI MAR 15 2019

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  East central Greenup County in northeastern Kentucky...
  Central Lawrence County in southeastern Ohio...

* Until 100 AM EDT.

* At 1245 AM EDT, a severe thunderstorm was located near Ironton,
  moving northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ironton, Lake Vesuvius, Flatwoods, Russell, Waterloo, Raceland,
  Worthington, Wurtland, Aid, Hanging Rock and Pedro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3860 8274 3861 8274 3871 8247 3868 8247
      3868 8242 3859 8237 3851 8278 3857 8281
TIME...MOT...LOC 0445Z 247DEG 56KT 3857 8271 

HAIL...<.75IN
WIND...60MPH
 
$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 10:48 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 14, 10:48 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1048 PM EDT Thu Mar 14 2019

.SYNOPSIS...
Cold front passes through the region tonight accompanied by
showers and storms. Windy once again Friday, but drier. High
pressure returns for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 1045 PM Thursday...

The line of showers and thunderstorms across the Ohio Valley
has only reached the far northwestern sections of the CWA at
this time. In addition, a wave developing along the frontal
boundary has produced an area of showers with some isolated
thunderstorms ahead of the front in eastern KY which is
beginning to lift into southern portions of area. Thus, have
made several adjustments to POPs to better reflect current Radar
trends and the slightly slower timing of the main line compared
to the previous forecast update.

So far, the storms have primarily remained just outside of the
CWA as the main line has been slow to move east, but did manage
to get a report of three power poles down in Perry Co as a
result of a strong thunderstorm wind gust earlier on. As a
result of this report and upstream reports from neighboring
WFOs, will continue to need to watch the Radar closely mainly
for the threat of strong wind gusts as storms continue to
approach the region.

As of 615 PM Thursday...

Gusty southerly winds (25-30 kts) are common across the region
ahead of a line of convection that is racing across the Ohio
Valley. Several SVR/TOR warnings have been issued by upstreams
WFOs such as ILN and LMK as this line of storms continues to
move to the northeast. Latest Hi-res guidance has likely POPs
moving into our western counties between 23-00Z and eventually
tracking through the I-79 corridor around 05-06Z. Thus, have
tweaked POPs slightly just to tighten the gradient of when
highest POPs will move across the region, but the overall trend
in the precipitation activity remains the same.

In regards to severe potential for our area, SPC continues to
maintain a Slight risk across southeast OH and northeast KY and
a Marginal risk farther east. A blend of the most recent meso
and hi-res models indicate there will be a brief window
between 00Z-03Z where MLCAPE values could reach around 300
J/Kg. Given the highly sheared environment in place, will
continue to keep a close eye on the radar as the storms continue
to near the region. However, as instability wanes later this
evening, expecting severe threat to diminish with lingering
rumbles of thunder and brief downpours overnight.

As of 220 PM Thursday...

Partly cloudy skies with peeks of sunshine has aided in
skyrocketing temperatures over the course of the morning and
early afternoon. Model guidance has been playing catch up with
the steady rise in temperatures today, so decided to bump up
temps a bit higher than guidance to stay correlated with
observations from around the region. Deepening low pressure
system over the Northern Plains has contributed to Central
Appalachia sitting in an ideal spot for warm advection to take
place. Therefore, we will likely see our warmest day of the
calendar year so far.

850mb winds will be on the increase today as the aforementioned
low migrates toward the Great Lakes region and shifts the core
of stronger winds into the Ohio Valley. This will align timing
wise with a cold front encroaching on eastern Kentucky and
southeast Ohio around 00Z/8 PM this evening. Hi-res model
reflectivity remains in good agreement with the line of showers
and potential thunderstorms entering into the CWA around this
time. Very little change was made with the latest SPC
Thunderstorm Outlook, keeping a slight risk of severe storms for
our northeast Kentucky, southeast Ohio, and extreme western
West Virginia counties. A sliver of a marginal risk remains
intact for areas west of the I-64/I-77 interchange then
transitioning into a general risk for the remaining portions of
the CWA and into the Shenandoah Valley. This correlates nicely
with the model depiction of the line of storms losing gumption
as it crosses into West Virginia. The main hazard this evening
with these storms will be damaging wind gusts as the front
crosses through, in conjunction with the strengthening low
level jet. While instability is lacking, also can't rule out a
quick spin up or a brief tornado with the more healthier storms
along the line tonight as a result of veering low level winds
and decent shear values. Due to the quick movement of these
storms, the likelihood of flooding is low, but periods of heavy
rain remains possible with this front.

By Friday morning, most of the showers will be found along the
mountains before finally departing to the east by midday. Should
see some sunshine for a brief period of time Friday before
clouds overspread the region once more by the evening hours.
Afternoon high temps won't be as impressive as today, but should
see temperatures rise to near 60 in the lowlands before cold air
advection takes hold for the weekend.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 240 PM Thursday...

Cold front should be located well to our east at the beginning
of the period. However, reinforcing cold front and upper level
trough will keep a chance of precipitation across our northern
and eastern counties into Saturday. Breezy conditions are likely
across the area Friday night into Saturday with gusts
approaching 35 mph across the highest elevations.

Precipitation should change to snow across the higher elevations
Friday night with the precipitation ending across the entire
region early Saturday morning. Current thinking is that the
highest elevations could see around an inch.

Went with a blend of temperature guidance for the period resulting
in below normal readings.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 240 PM Thursday...

High pressure will be in control of the weather across the area
Sunday. However, a mid-level shortwave and associated area of
low pressure will push east Sunday night resulting in another
chance of precipitation. The precipitation should begin as rain
with the rain changing to snow.

High Pressure will then build in and remain in control into
Tuesday night. Another system will bring another chance of
precipitation late in the period.

Continued below normal temps are expected.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
As of 800 PM Thursday...

Gusty southerly winds (25-30 kts) will be in place to begin the
TAF period, but conditions will be VFR initially. However, a
line of showers and thunderstorms associated with a cold front
are moving across the Ohio Valley. As the front continues to
move towards our region, expecting flight conditions to
deteriorate later this evening and into the overnight period.
Showers and storms will approach western terminals (HTS and PKB)
around 02-03Z, between 05-06Z for CRW and CKB, and eventually
reaching EKN and BKW around 07Z. As this activity moves through,
expecting reductions in vsbys and cigs to MVFR in most cases,
but brief IFR conditions will be possible, especially in heavier
downpours. In addition, have coded LLWS at BKW for a brief
window in the TAFs early Friday morning with winds 2k ft AGL
around 40-45 kts and surface winds around 10-15 kts.

By Friday morning, low clouds will linger across the mountains,
but most of the region should be VFR as high pressure builds in
from the west and introduces drier air across the area. The VFR
conditions will be short-lived though because a upper
disturbance will move in on Friday afternoon, with ceilings
lowering from west to east through the day. Thus, widespread
MVFR cigs to return to the area by the end of the TAF period as
low levels of the atmosphere gradually moisten underneath a
subsidence inversion.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: IFR visibility may develop across most
terminals tonight as a cold front pushes across the region.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 03/15/19
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z SATURDAY...
IFR possible at EKN in snow showers Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/MEK
NEAR TERM...RG/MEK
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...RG
Hazardous weather outlook, Mar 14, 9:24 AM EDT, 15 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
924 AM EDT Thu Mar 14 2019

KYZ101>103-105-OHZ066-067-075-083>087-151330-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Jackson OH-
Vinton-Meigs-Gallia-Lawrence OH-
924 AM EDT Thu Mar 14 2019

This Hazardous Weather Outlook is for northeast Kentucky and
portions of southeast Ohio.

.DAY ONE...Today and Tonight.

Scattered thunderstorms late this evening through tonight may
contain damaging wind gusts. An isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ076-VAZ003-004-WVZ005>011-013>019-024>026-151330-
Washington-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-
Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-
Mingo-Logan-Boone-
924 AM EDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of southeast Ohio,
southwest Virginia, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Isolated thunderstorms late this evening through tonight may contain
damaging wind gusts. An isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ020-027>034-039-040-515>526-151330-
Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
924 AM EDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia and southern West Virginia.

.DAY ONE...Today and Tonight.

A weakening line of storms will enter the area tonight and may
contain isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 14, 11:31 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
1131 PM EDT THU MAR 14 2019

OHZ066-067-150400-
Morgan-Perry-
1131 PM EDT THU MAR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY AND NORTHERN
MORGAN COUNTIES...

At 1131 PM EDT, a strong thunderstorm was located 8 miles northeast
of Shawnee, moving northeast at 55 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
McConnelsville, Crooksville, Malta, Corning, Bristol, Rendville and
Eagleport.

LAT...LON 3977 8208 3977 8207 3975 8164 3967 8164
      3955 8207 3955 8211 3975 8219 3979 8208
TIME...MOT...LOC 0331Z 244DEG 49KT 3966 8206

16
Special weather statement, Mar 14, 11:45 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
1145 PM EDT THU MAR 14 2019

OHZ075-083-084-150415-
Jackson-Athens-Vinton-
1145 PM EDT THU MAR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JACKSON...SOUTHWESTERN
ATHENS AND VINTON COUNTIES...

At 1145 PM EDT, a strong thunderstorm was located 10 miles east of
Waverly, moving northeast at 55 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wellston, Mcarthur, Albany, Lake Hope State Park, Hamden, Coalton,
Zaleski, Allensville, Creola and Byer.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3917 8279 3917 8277 3927 8276 3940 8248
      3939 8229 3946 8228 3924 8214 3920 8227
      3921 8231 3919 8231 3904 8280
TIME...MOT...LOC 0345Z 244DEG 49KT 3915 8279

16
Special weather statement, Mar 15, 12:00 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
1200 AM EDT FRI MAR 15 2019

OHZ067-075-076-150430-
Washington-Athens-Morgan-
1200 AM EDT FRI MAR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
SOUTHERN MORGAN AND CENTRAL ATHENS COUNTIES...

At 1200 AM EDT, a strong thunderstorm was located over Chesterhill,
moving east at 70 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Beverly, Chesterhill, Lowell, Stockport, Macksburg, Lower Salem and
Hackney.

This includes Interstate 77 in Ohio between mile markers 11 and 17.

LAT...LON 3966 8159 3959 8159 3958 8148 3965 8147
      3965 8145 3963 8145 3963 8142 3960 8139
      3960 8136 3959 8135 3959 8128 3961 8128
      3961 8127 3958 8127 3942 8204 3956 8202
      3967 8164
TIME...MOT...LOC 0400Z 250DEG 60KT 3953 8187

25
Special weather statement, Mar 15, 12:09 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
1209 AM EDT FRI MAR 15 2019

KYZ101-OHZ086-087-150445-
Greenup-Gallia-Lawrence-
1209 AM EDT FRI MAR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENUP...WEST CENTRAL
GALLIA AND CENTRAL LAWRENCE COUNTIES...

At 1208 AM EDT, a strong thunderstorm was located over Letitia, or 10
miles south of Portsmouth, moving northeast at 60 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Lake Vesuvius, Greenup, Load, Letitia, Franklin Furnace, Vernon,
Grays Branch, Brushart and Pedro.

LAT...LON 3856 8310 3859 8307 3862 8308 3864 8305
      3866 8305 3874 8287 3869 8288 3866 8286
      3859 8285 3857 8282 3859 8275 3868 8276
      3868 8270 3875 8270 3875 8266 3882 8265
      3885 8255 3862 8246 3850 8310
TIME...MOT...LOC 0408Z 246DEG 51KT 3860 8298

25
Special weather statement, Mar 15, 12:37 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
1237 AM EDT FRI MAR 15 2019

OHZ067-075-076-085-150500-
Washington-Athens-Meigs-Morgan-
1237 AM EDT FRI MAR 15 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MEIGS...
WESTERN WASHINGTON...SOUTHERN MORGAN AND ATHENS COUNTIES...

At 1237 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Glouster to near Albany. Movement
was northeast at 60 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Athens, Beverly, Albany, Chesterhill, Chauncey, Lowell, Stockport,
Jacksonville, Macksburg, Amesville, Stroud Run State Park, Hackney,
Fleming, Bartlett, Carpenter, The Plains and Devola.

This includes Interstate 77 in Ohio between mile markers 8 and 17.

LAT...LON 3966 8159 3959 8159 3958 8148 3965 8147
      3965 8145 3963 8145 3963 8142 3961 8141
      3960 8137 3932 8162 3912 8231 3916 8231
      3920 8228 3920 8227 3922 8227 3952 8204
      3967 8163
TIME...MOT...LOC 0437Z 244DEG 54KT 3947 8201 3924 8224

25
Special weather statement, Mar 15, 12:42 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
1242 AM EDT FRI MAR 15 2019

KYZ101-103-OHZ086-087-WVZ006-150515-
Boyd-Greenup-Gallia-Lawrence-Cabell-
1242 AM EDT FRI MAR 15 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOYD...SOUTHEASTERN
GREENUP...SOUTH CENTRAL GALLIA...CENTRAL LAWRENCE AND NORTH CENTRAL
CABELL COUNTIES...

At 1241 AM EDT, a strong thunderstorm was located near Greenup, or
near Ironton, moving east at 65 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Greenup, Naples,
Franklin Furnace, Flatwoods, Russell, Waterloo, Raceland,
Worthington, Wurtland, Bellefonte, Aid, Westwood, Crown City, Hanging
Rock, Scottown and Haverhill.

LAT...LON 3859 8284 3857 8281 3859 8275 3862 8275
      3880 8226 3861 8217 3859 8222 3857 8219
      3841 8288 3856 8291
TIME...MOT...LOC 0441Z 248DEG 57KT 3851 8277

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 12:09 AM EDTSpecial Weather StatementRLXGreenup36 min
Mar 14, 8:29 PM EDTSevere Thunderstorm WarningRLXPerry46 min
Mar 14, 9:18 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry31 min
Mar 14, 10:37 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry39 min
Mar 14, 11:15 PM EDTSpecial Weather StatementRLXPerry, Vinton30 min
Mar 14, 11:31 PM EDTSpecial Weather StatementRLXMorgan29 min
Mar 14, 11:45 PM EDTSpecial Weather StatementRLXVinton30 min
Mar 15, 12:00 AM EDTSpecial Weather StatementRLXWashington30 min
Mar 15, 12:37 AM EDTSpecial Weather StatementRLXAthens23 min
Mar 15, 12:42 AM EDTSpecial Weather StatementRLXLawrence33 min
Mar 15, 12:49 AM EDTSpecial Weather StatementRLXGallia26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.